MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TSH ASSAY; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ROCHE DIAGNOSTICS ELECSYS TSH ASSAY; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Model Number TSH
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For two events, the investigation did not identify a product problem.The cause of the event could not be determined.For three events, the investigation is ongoing.No devices were returned.This device is not labeled for single use and is not reprocessed or reused.
 
Event or Problem Description
This report summarizes 5 malfunction events.Erroneous low elecsys tsh assay results were generated.The events involved a total of 6 patients.The provided patients' ages ranged from (b)(6) to (b)(6).The other patients' ages were requested but were not provided.The patients' weights were requested but were not provided.The provided patient genders were 3 females.The other patients' genders were requested but were not provided.The patients' races were requested but were not provided.The patients' ethnicities were requested but were not provided.
 
Additional Manufacturer Narrative
For the three remaining events, the investigation did not identify a product problem.The cause of the event could not be determined.Tsh assays from different manufacturers can generate different results.This relates to differences in assay set up, antibodies used, and differences in standardization procedures.

Brand Name
ELECSYS TSH ASSAY
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250
MDR Report Key8285619
Report Number1823260-2019-90074
Device Sequence Number1599129
Product Code JLW
UDI-Device Identifier04015630899661
UDI-Public04015630899661
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberTSH
Device Lot NumberASKU,331814,354268
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/29/2019
Supplement Report FDA Received Date04/11/2019
Patient Sequence Number1